The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kodai Mathematical Journal
( Vol. 29 NO.3 / (2006))
Study of some subclasses of univalent functions and their radius properties
S. Ponnusamy, S. K. Sahoo,
Pages. 391-405
Abstract
Contents 1. Introduction and preliminaries
2. Lemmas
3. Coefficient conditions for functions in
4. Radius problems
5. Conditions for functions to be in $\emph{U}(\lambda, \mu)$
6. Conclusion

Key words Coefficient inequality, analytic, univalent and starlike functions
Mathmatical Subject Classification 30C45